# SDR AU510001787

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C24R
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCM2YR
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 16916000520
- Condition: Corroded
- Location: Te Flaps
- Part time: 3,361 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FLAP IB HINGE BRACKET ATTACHMENT RIB SEVERELY CORRODED.  FOUND DURING INSPECTION IAW AD/23/43.(AD/SB DESC: AD/ 23/43 ) (CASA NR 510001787)
